Lynash, here is a note from Keflex or Cephalexen that I copied from drugs .com you should doublecheck with your Pharmacist TODAY or call your doctor this allergy should have been in your chart in both places. Chuck1957 (((( Special Precautions
If you are allergic to penicillin-type antibiotics, alert your physician immediately. Some people who are sensitive to penicillin may also react to cephalexin.
Symptoms such as breathing difficulty, wheezing, sneezing, hives, itching, and skin rash require immediate emergency treatment.)))))
Unless you go into anaphylaxis with penicillins, you should be ok taking cephalosporins. Current guidelines indicate not to take cephs if you have anaphylactic reactions to penicillins. Consult your physician for further information regarding if he will prescribe it, if you need an epipen etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2014 • 2 answers
Posted 26 Nov 2014 • 1 answer
Posted 27 Jun 2016 • 0 answers
Posted 12 Aug 2016 • 0 answers
Posted 27 Jan 2017 • 1 answer